On a class of generalized Cauchy–Riemann systems with a finite number of singular points
Differencialʹnye uravneniâ, Tome 22 (1986) no. 11, pp. 2014-2015
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_11_a26,
author = {A. Tungatarov},
title = {On a class of generalized {Cauchy{\textendash}Riemann} systems with a finite number of singular points},
journal = {Differencialʹnye uravneni\^a},
pages = {2014--2015},
year = {1986},
volume = {22},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_11_a26/}
}
A. Tungatarov. On a class of generalized Cauchy–Riemann systems with a finite number of singular points. Differencialʹnye uravneniâ, Tome 22 (1986) no. 11, pp. 2014-2015. http://geodesic.mathdoc.fr/item/DE_1986_22_11_a26/